# SDR SWAA053425

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LONGITUDINAL FLOORBEAM CORRODED BETWEEN BS 540 TO BS 727, RBL 25.  REPAIRED FLOORBEAM PER SRM.
